# SDR SWAA111580

- Difficulty date: March 7, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 75,811 hours, 68,756 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FRAME WEB CRACKED AT BS 294.5 BETWEEN STR 2R -3R.  INSTALLED NEW FRAME AND FASTENERS PER SRM.
